# SDR DL72S960842

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID-VISIT, THE R2 DOOR FRAME WAS FOUND CRACKED JUST BELOW UPPER HINGE CUTOUT.  THE DAMAGE WAS ROUTED OUT AND DOUBLER PREPARED AND INSTALLED PER SRM 52-40-2.
